Jump to content

Photo
Accutane

Huge Breakout 10 Weeks Into Accutane?

roaccutane initial breakout breakout 10 weeks 3 months

3 replies to this topic

#1 Feelin'SomeRhythm

Feelin'SomeRhythm

    Junior Member

  • Members
  • Posts & Likes
    Posts: 68
    Likes: 6
About Me
  • Gender:Male
  • Location:United Kingdom
  • Joined: 17-February 11

Achievements

     

Posted 23 October 2013 - 03:56 AM

Hey guys,

 

I'm about 10 weeks into my accutane (or Roaccutane as it's branded here in the UK) course and I do apologise for not making a log to progress my journey - I promised to, but the thought of having to minutely study photographs of my face on a daily basis didn't seem too appealing!

 

Anyway, I'm on Day 66 (Week 10, Day 3) at the moment and aside from a shaky first few weeks due to side-effects and the dreaded intitial breakout, things have been great. Up until a week ago I've been able to confidently say that I only have 1-2 spots at a time. Of course I have lots of scarring as well, but it's nothing a bit of mineral makeup can't cover up! (Yes, I'm a guy, but this stuff really helps!). Unbelievably this has vanished over the last week as I've now completely broken out with absolutely loads of deep spots all over my face and forehead. This is actually worse than my initial breakout! Is it common to experience a breakout like this almost 3 full months into treatment? It's really disheartening to be walking around with such a terribly broken out face after I've made so much progress.

 

Thanks in advance!

Tom.



#2 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 522
    Likes: 69
About Me
  • Gender:Not Telling
  • Joined: 26-May 13

Posted 23 October 2013 - 12:19 PM

Mhhh I had an issue similar- and it turned out to me something i personally was doing. I have horrible allergies to all natural products- including burts bees (which is in youre regimen). The only thing that doesnt flair my skin up is CeraVe hydrating cleanser. 


 

"Pass the marmalade"          - Hermione Granger


#3 arar1616

arar1616

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Female
  • Location:Far away
  • Interests:Jogging, movies, fashion, Art.
  • Joined: 02-October 13

Posted 23 October 2013 - 03:03 PM

well, I have been on Accutane for 7 whole months. I continued breaking out until the last day of my 7th month! My doctor said that i have the choice of either continuing taking the drug for more months (on my own risk) or just stop it and try sth else. I chose to stop. However it did heal my back acne which I used to have on a daily basis.

 

It's a good sign that it cleared you up! I think it's working well, but I also believe that this medicine is ambiguous and very hard to predict.

 

Good luck! 



#4 Feelin'SomeRhythm

Feelin'SomeRhythm

    Junior Member

  • Members
  • Posts & Likes
    Posts: 68
    Likes: 6
About Me
  • Gender:Male
  • Location:United Kingdom
  • Joined: 17-February 11

Achievements

     

Posted 24 October 2013 - 06:49 AM

Mhhh I had an issue similar- and it turned out to me something i personally was doing. I have horrible allergies to all natural products- including burts bees (which is in youre regimen). The only thing that doesnt flair my skin up is CeraVe hydrating cleanser. 

 

People have mentioned this to me before, but I've used Burt's Bees consistently for years and years, even before my acne troubles started back in '09. I've gone periods of not using it to test this theory out and, honestly, nothing changes so I really don't think this has anything to do with it. Besides, I've been doing the exact same topical regime since starting roaccutane so I can't see why it would play up now. Thanks for the advice anyway though!

 

well, I have been on Accutane for 7 whole months. I continued breaking out until the last day of my 7th month! My doctor said that i have the choice of either continuing taking the drug for more months (on my own risk) or just stop it and try sth else. I chose to stop. However it did heal my back acne which I used to have on a daily basis.

 

It's a good sign that it cleared you up! I think it's working well, but I also believe that this medicine is ambiguous and very hard to predict.

 

Good luck! 

 

Sorry to hear that it didn't work for you in the end :( As I say, it has gone well for me so far so I guess that's a good sign, it's just so frustrating that it now looks (visibly, at least) like I'm right back at square 1. But yes I do think you're right - this medicine is such an ambiguous pain!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users